# SDR CA991103020

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Mlg Door
- Part time: 13,554 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION IT WAS NOTICED THAT THE DOOR HINGE WAS CRACKED AT A FEW LOCATIONS ON THE DOOR SIDE OF THE HINGE.  THE HINGE WAS REPLACED ON BOTH SIDES C/W NEW HINGE PIN.
